# SDR SWAA2015051939820

- Difficulty date: April 2, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6935302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD SPLICE ANGLE CRACKED AT BS 540, BETWEEN STRINGER 21R - 22R.  R & R ANGLE IAW SRM & EA.
